# SDR P5CA9500531

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1280-1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DECK WEBS RBL 11 BETWEEN BS 1280 AND 1400 RBL 33 BS 1300 TO 1400.  MANUFACTURED AND INSTALLED REINFORCEMENT PER BOEING SRM 53-10-07 FIG 2 DETAIL 2.
